?

Log in

No account? Create an account
 
 
06 February 2005 @ 01:12 pm
A question for the ether...  
Why don't they list "smelly piss" on the side effects of penicillin?
 
 
 
Some guy called Lap?harkon on February 6th, 2005 04:51 am (UTC)
Because it isn't a side effect?
Jacobyak_boy on February 6th, 2005 11:04 am (UTC)
Trust me when I tell you that it is.
Some guy called Lap?harkon on February 6th, 2005 11:08 am (UTC)
Or it could be you growing into your mutant powers...

On a more serious note, it is green? Does drinking more water help?
Jacobyak_boy on February 7th, 2005 01:51 am (UTC)
I'm not too concerned.

It is a well documented side-effect of penicillin; it just happened to be left off the list of side-effects, most likely because it's not important what your piss smells like.
Jacobyak_boy on February 7th, 2005 01:52 am (UTC)
Speaking of smelly piss, when's our next Exalted session?
Kittymoorekittie on February 6th, 2005 09:36 am (UTC)
Because it sounds yucky and if people read that it was a side effect they would say "yuck, I don't want smelly pee" and they wouldn't take their medicine and then they'd die.

That's why.
Outlier Manlukeii on February 6th, 2005 10:38 am (UTC)
That never stopped me eating asparagus.

Mmmmm asparagus.

Damn, now I want some asparagus, it's so tasty.
Jacobyak_boy on February 6th, 2005 11:06 am (UTC)
Yeah, and they kind of look like penises.

Or is that penii?
Jacobyak_boy on February 8th, 2005 01:00 am (UTC)
No, it's penes.
Kittymoorekittie on March 26th, 2005 11:54 am (UTC)
That must be why I don't eat asparagus!
Jacobyak_boy on February 6th, 2005 11:03 am (UTC)
Ah, but by that logic they wouldn't list "black hairy tongue" as a possible side effect, which is a much more disgusting prospect.
Robet Éivaayvah on February 7th, 2005 01:43 am (UTC)
Probably because it can be caused by a large variety of foods...

Or a lack of water (which is probably partially to blame here).
Jacobyak_boy on February 7th, 2005 01:50 am (UTC)
No, it is caused by the penicillin.
It is a well-documented side effect, but is left of the documentation that came with the pills.

The most likely reason it is left off is because it doesn't actually matter a great deal that your urine is more pungent than usual.